# SDR QXEA2010112900806

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,452 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT FUEL PANEL AND CUTOUT 626AT HAS FRETTING AND ARCING.  BLENDED PANEL 624AT IAW RD 8/4-57-442.  REMOVED CORROSION FROM WING MATING SURFACE IAW RD 8/4-57-445.  MINIMUM REMAINING THICKNESS .078" REF NTM 51-00-02-250-801.  CONFIRMED AFFECTED AREA IS CRACK FREE REF NTM 51-00-01-250-801.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS ON MATING SURFACE IAW RD 8/4-57-445.  REMOVED CORROSION FROM PANEL, REMAINING MATERIAL THICKNESS .109" WITHIN LIMITS IAW RD 8/4-57-442. CONFIRMED PANEL AFFECTED AREA IS CRACK FREE REF NTM 51-00-01-250-801.  APPLIED ALODINE AND PRIMER TO WING MATING SURFACE IAW RD 8/4-57-445. APPLIED ALODINE AND PRIMER TO PANEL 624AT IAW RD 8/4-57-442.  INSTALLED SEALS AND COMPLETED PANEL REPAIR REF RD 8/4-57-442.
